Translator Disclaimer
January 2018 On $\lambda$-pseudo bi-starlike and $\lambda$-pseudo bi-convex functions with respect to symmetrical points
S. Sümer Eker, Bilal Şeker
Tbilisi Math. J. 11(1): 49-57 (January 2018). DOI: 10.2478/tmj-2018-0004

Abstract

In this paper, defining new interesting classes, $\lambda$-pseudo bi-starlike functions with respect to symmetrical points and $\lambda$-pseudo bi-convex functions with respect to symmetrical points in the open unit disk $\mathbb U$, we obtain upper bounds for the initial coefficients of functions belonging to these new classes.

Citation

Download Citation

S. Sümer Eker. Bilal Şeker. "On $\lambda$-pseudo bi-starlike and $\lambda$-pseudo bi-convex functions with respect to symmetrical points." Tbilisi Math. J. 11 (1) 49 - 57, January 2018. https://doi.org/10.2478/tmj-2018-0004

Information

Received: 21 April 2017; Accepted: 20 December 2017; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 06856987
MathSciNet: MR3767422
Digital Object Identifier: 10.2478/tmj-2018-0004

Subjects:
Primary: 30C45
Secondary: 30C50

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top